5 doctors weighed in:
I take percocet for chronic pain been having RLS like symptoms every morning.Gets better when I get my pills into my system.N I don't think its rls?
5 doctors weighed in

Dr. Brian Le
Pain Management
3 doctors agree
In brief: Narcotic withdrawal
It sounds like you are experiencing withdrawal symptoms from Percocet dependency.
You should talk to your doctor about your symptoms.

In brief: Narcotic withdrawal
It sounds like you are experiencing withdrawal symptoms from Percocet dependency.
You should talk to your doctor about your symptoms.
Dr. Brian Le
Dr. Brian Le
Thank
Dr. David Teicheira
Pain Management
In brief: Withdrawal symptoms
Percocet is a short acting opiate.
The analgesic effect is 3 to 4 hours, but withdrawal symptoms don't occur for hours or days after that effect is gone. You probably take your last pill just before going to bed, but 8 hours later, your opiate receptors are empty and some people can go into mild withdrawal symptoms. This includes restlessness.

In brief: Withdrawal symptoms
Percocet is a short acting opiate.
The analgesic effect is 3 to 4 hours, but withdrawal symptoms don't occur for hours or days after that effect is gone. You probably take your last pill just before going to bed, but 8 hours later, your opiate receptors are empty and some people can go into mild withdrawal symptoms. This includes restlessness.
Dr. David Teicheira
Dr. David Teicheira
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors